# SDR CA960103001

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R7B
- Condition: Lamp Burnt
- Location: Bag Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BAGGAGE COMPARTMENT SMOKE DETECTOR LIGHT ILLUMINATED. DETECTOR CHANGED AND FOUND BEACON LIGHT BURNT OUT. BULB REPLACED.
